# SDR QXEA200300871

- Difficulty date: July 21, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 13,351 hours, 19,014 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Valve
- Part number: T87277
- Part serial: 9707158
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 10,850 hours, 15,339 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2101, FLIGHT ATTENDANT SAYS CABIN VERY WARM. AIR FROM VENTS SMELLED LIKE OLD GYM SOCKS FOR FIRST 10 MINUTES OF FLIGHT. REMOVED AND REPLACED PACK TEMP CONTROL VALVE. LEAK AND OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
